# SDR 95ZZZM742

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4168 - CREW EXPERIENCED AN OVER TORQUE OF 126 PERCENT LEFT ENGINE DURING CLIMB-OUT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE CONDUCTED AN OVER TORQUE INSPECTION IAW MM 05-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
